# SDR AALA202306139960

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A320*
- Aircraft serial: 3993
- Aircraft time: 47,222 hours, 17,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER CIDS 1 EMERGENCY POWER SUPPLY UNIT SYSTEM TEST, BATTERY EMERGENCY POWER SUPPLY UNIT 12WL EXTERNAL RIGHT FAULT DISPLAYED. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
